MENU

You are here

Publications

Export 1052 results:
Filters: Taxonomy Term is Mathematical Analysis, Modelling, and Applications  [Clear All Filters]
2019
Riccobelli D, Ambrosi D. Activation of a muscle as a mapping of stress–strain curves. Extreme Mech. Lett. 2019 ;28:37–42.
Gigli N, Tamanini L. Benamou–Brenier and duality formulas for the entropic cost on RCD*(K,N) spaces. Probability Theory and Related Fields [Internet]. 2019 . Available from: https://doi.org/10.1007/s00440-019-00909-1
Giuliani N. BlackNUFFT: Modular customizable black box hybrid parallelization of type 3 NUFFT in 3D. Computer Physics Communications [Internet]. 2019 ;235:324 - 335. Available from: http://www.sciencedirect.com/science/article/pii/S0010465518303539
Demo N, Tezzele M, Mola A, Rozza G. A complete data-driven framework for the efficient solution of parametric shape design and optimisation in naval engineering problems. In: 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. ; 2019. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075342565&partnerID=40&md5=d76b8a1290053e7a84fb8801c0e6bb3d
Demo N, Tezzele M, Mola A, Rozza G. A complete data-driven framework for the efficient solution of parametric shape design and optimisation in naval engineering problems. In: VIII International Conference on Computational Methods in Marine Engineering. VIII International Conference on Computational Methods in Marine Engineering. ; 2019. Available from: https://arxiv.org/abs/1905.05982
Riva F. A continuous dependence result for a dynamic debonding model in dimension one. SISSA; 2019. Available from: http://preprints.sissa.it/xmlui/handle/1963/35329
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Mola A, Tezzele M, Gadalla M, Valdenazzi F, Grassi D, Padovan R, Rozza G. Efficient reduction in shape parameter space dimension for ship propeller blade design. In: 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. 8th International Conference on Computational Methods in Marine Engineering, MARINE 2019. ; 2019. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075395143&partnerID=40&md5=b6aa0fcedc2f88e78c295d0f437824d0
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454
Girfoglio M, Quaini A, Rozza G. A Finite Volume approximation of the Navier-Stokes equations with nonlinear filtering stabilization. Computers & Fluids [Internet]. 2019 ;187:27-45. Available from: https://arxiv.org/abs/1901.05251
Girfoglio M, Quaini A, Rozza G. A Finite Volume approximation of the Navier-Stokes equations with nonlinear filtering stabilization. Computers and Fluids [Internet]. 2019 ;187:27-45. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85065471890&doi=10.1016%2fj.compfluid.2019.05.001&partnerID=40&md5=c982371b5b5d4b5664a676902aaa60f4
Cavalletti F, Santarcangelo F. Isoperimetric inequality under Measure-Contraction property. [Internet]. 2019 ;277(9):2893 - 2917. Available from: https://www.sciencedirect.com/science/article/pii/S0022123619302289
Feola R, Iandoli F. Local well-posedness for quasi-linear NLS with large Cauchy data on the circle. Annales de l'Institut Henri Poincaré C, Analyse non linéaire [Internet]. 2019 ;36:119 - 164. Available from: http://www.sciencedirect.com/science/article/pii/S0294144918300428
Hess MW, Alla A, Quaini A, Rozza G, Gunzburger M. A Localized Reduced-Order Modeling Approach for PDEs with Bifurcating Solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://arxiv.org/abs/1807.08851
Hess MW, Alla A, Quaini A, Rozza G, Gunzburger M. A localized reduced-order modeling approach for PDEs with bifurcating solutions. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;351:379-403. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85064313505&doi=10.1016%2fj.cma.2019.03.050&partnerID=40&md5=8b095034b9e539995facc7ce7bafa9e9
Corsi G, DeSimone A, Maurini C, Vidoli S. A neutrally stable shell in a Stokes flow: a rotational Taylor's sheet. Proceedings of the Royal Society A: Mathematical, Physical and Engineering SciencesProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2019 ;475(2227):20190178. Available from: https://doi.org/10.1098/rspa.2019.0178
Demo N, Tezzele M, Rozza G. A non-intrusive approach for the reconstruction of POD modal coefficients through active subspaces. Comptes Rendus - Mecanique [Internet]. 2019 ;347:873-881. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075379471&doi=10.1016%2fj.crme.2019.11.012&partnerID=40&md5=dcb27af39dc14dc8c3a4a5f681f7d84b
Gigli N, Rigoni C. A Note About the Strong Maximum Principle on RCD Spaces. Canadian Mathematical Bulletin. 2019 ;62:259–266.
Agostinelli D, Lucantonio A, Noselli G, DeSimone A. Nutations in growing plant shoots: The role of elastic deformations due to gravity loading. Journal of the Mechanics and Physics of Solids [Internet]. 2019 :103702. Available from: https://doi.org/10.1016/j.jmps.2019.103702
Georgaka S, Stabile G, Rozza G, Bluck MJ. Parametric POD-Galerkin Model Order Reduction for Unsteady-State Heat Transfer Problems. Communications in Computational Physics [Internet]. 2019 ;27:1–32. Available from: https://arxiv.org/abs/1808.05175
Ballarin F, D'Amario A, Perotto S, Rozza G. A POD-selective inverse distance weighting method for fast parametrized shape morphing. International Journal for Numerical Methods in Engineering [Internet]. 2019 ;117:860-884. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85056396233&doi=10.1002%2fnme.5982&partnerID=40&md5=6aabcbdc9a0da25e36575a0ebfac034f
Michelangeli A, Scandone R. Point-Like Perturbed Fractional Laplacians Through Shrinking Potentials of Finite Range. Complex Analysis and Operator Theory [Internet]. 2019 . Available from: https://doi.org/10.1007/s11785-019-00927-w

Pages

Sign in